T Nation

Do I Need to Go to the Hospital?


#1


On Wedneday morning I injected .7mL of a test blend that was given to me by a friend. It was
100mg test ace
100mg test prop
PER ONE ML.

It is now Saturday late afternoon and I have this redness, along with signs of heat, minor soreness, and edema. You cant see in the pictures, but yesterday I drew a line on the top and bottom of the soreness, and the redness has now spread past those lines. DO I NEED TO GO THE HOSPITAL.

I injected in a delt last week, getting less severe but similar symptoms, and it eventually went away. I have been using this gear for weeks, but this was the first time I hit my tricep. PLEASE HELP.


#2

Here is another picture.


#3

Another angle


#4

I don't see any edema from that pick. I'm sure it hurts a lot. If you can afford it or have the insurance sure go to ER. You might be there a while though as most nurses would take one look and think it's not too serious.

This kind of inflammation is usually taken care of with aspirin or a related prescription. A cautious MD might prescribe an antibiotic. If you are feeling feverish or have shortness of breath it's time to head to the hospital. I do have one question though--you have something against glutes (or thigh shots) ??

And the oil is a combo of acetate and prop ? - and is labeled as such ?? Never seen test A. Maybe you mean Trenbolone acetate ??


#5

Thanks for the response, I appreciate it. I DO have edema, and I can almost "feel" the water. Zero signs of fever, or shortness of breath.
Just to repeat ITS TESTOSTERONE ACETATE it DOES exist.
I was shooting ED, 1.5mL of concentrated solution, I got short on sites quick.


#6

There is no way to tell from the pic.

This is not what emergency rooms are for. Unless you think you are at risk of dying before an urgent care center opens in the morning. But that sounds extraordinarily unlikely from your description.

If you think you may have an infection then a visit to such a doctor's office is wise.

It may well not be, but better safe than sorry.


#7

Sorry to get off track, but the arm in that picture looks nothing like the guy in your avatar.

Am I missing something?

I hope everything is okay with your injection.


#8

Spray on tan, (natural tan), shaved, and a huge proportion in BF lighter, bud.


#9

Yes good point, I will make a doctors appointment instead. Sorry I was too anxious earlier.


#10

Juicer gets what he deserves. Not healthy Not good for body. Hope you learn ur lesson and just work hard and quit the shit.


#11

I am going to have to agree that it's almost impossible that shaving, a tan, and even a couple cycles wouldnt put the person in the picture anywhere near the person in the avatar.

BMC


#12

Yea seriously. You shouldn't even be on roids, you haven't even got a solid base of muscle yet according to the pic.

But wait it out a few more days, then go in.

Hope you learned your lesson.


#13

I'M NOT OFFERING MEDICAL ADVICE but, if you want my opinion, you are probably perfectly fine. I've had similar weird shots, where everything was perfectly fine, and then, all of a sudden, BAM, massive pain, redness, swelling, the works. Last one was actually ventroglute, believe it or not, a shallow injection, and I was limping for two weeks straight.

However, it could well be an infection, and you'd do well to watch it very carefully. In any case, I think you pretty much know that this is not really the place to be asking for such advice.

As far as the guys talking about the arm pic vs. avatar pic, lay off. Some days I look like a fat bloated piece of shit, and look a hell of a lot different from my own profile pictures (not saying you look like a fat bloated piece of shit, IFBB!!! ;D
It was not a physique shot and he didn't post this in RMP. He's looking for help related to a possible infection. Give the guy a break.


#14

Yeah, people who use "juice" deserve to have bad things happen to them. Watch out Jack Lalanne, you're the next one to get whats coming to you!

Where did you learn English? You wrote three sentences and none of them are proper. I'm sure they don't require much of any writing skills at the Taco Bell you work at though. Pointless for me to even address the subject really...oh...wait...sort of like, how it was pointless of you to make this post.

Thanks for dropping by the Steroid forum! See ya next time...I run for the border!


#15

IFBB,

My arm has looked like that after using high a concentration preparation. If you are using the testosterone from who I think you are, then I would consider it high concentration. For me it was just a localized reaction, and the swelling and pain subsided in about a week.


#16

When i get problematic shots i tend to do the following:

  • Draw around the red mark with a biro - this allows you to determine if the size grows or shrinks easily.
  • Wait 7 days.
  • If it is getting less painful or looking less swollen, great. it was likely BA.
  • If it is no better or worse, then i would go the the Doctor (not ER).
  • I would tell them the truth, as much as they need to know - not too much.
  • I would get Antibiotics and advice to keep eye on problem and advice to return if symptoms persist/worsen.
  • If it worsens during Antibiotic course, then i would go back to doctors for a referral to hospital

Brook


#17

I've had that happen to me before, on some test E. After making the mistake once of waiting too long and ending up in the ER for a few nights, I made sure I went and saw my doc within 2 days of it looking like that, told him I injected B12 and I believe I have an infection and I was given some Keflex.

If it does not get better within a day I would seriously suggest you get your hands on an antibiotic, I always have some on hand just in case something like this happens. Good luck bud.

And fuck charger and roger...they make me lol


#18

This post was flagged by the community and is temporarily hidden.


#19

I did'nt know I had to be proper around this forum after reading through it for years now. Just saying you mess with shit you don't know enough about, you are going to have to deal with the consequences. This kid is young enough looking and being on roids with no muscle developement is retarded. Next time I will spell it out for you. It must be hard not to have common sense enough to understand that.

These T-Nation forums have gotten worse and worse. That is why I finally signed up so maybe these forums might have some educated thoughts to them. All I hear is beginers asking other beginers questions with a few exceptions to some but come on lighten up. You must be on a bad cycle with too much horemones. Hope you don't have bitch tits from it. LOL


#20

Horemones? Are they loike Whore-Moans?

TBH though, the pic of IBFF did make me do a double take.. i looked at the arm and his profile pic, and i couldn't see the comparison! I do not think he is a 'faker' in the slightest though.

We all know that when you take a physique picture, the lighting, skin colour and background make an enormous difference to the look of the body.
Not to mention during a show, your bodyfat is v. low and you are painted with colour and oil and the lights bring out the definition. It is a time DESIGNED to maximise a physiques aesthetics.

Still, your arm does look a bit 'girly' IFBB! However i would be pleased with a rear lat spread like yours on the day though :wink: